Global existence and blow-up behavior for a degenerate and singular parabolic equation with nonlocal boundary condition

Volume 11, Issue 12, pp 1363--1373 http://dx.doi.org/10.22436/jnsa.011.12.07
Publication Date: September 20, 2018 Submission Date: December 01, 2017 Revision Date: August 23, 2018 Accteptance Date: August 28, 2018

Authors

Dengming Liu - School of Mathematics and Computational Science, Hunan University of Science and Technology, Xiangtan 411201, People's Republic of China.


Abstract

The aim of this article is to investigate the global existence and blow-up behavior of the nonnegative solution to a degenerate and singular parabolic equation with nonlocal boundary condition. The conditions on the existence and non-existence of the global solution are given. Furthermore, under some appropriate hypotheses, the precise blow-up rate estimate and the uniform blow-up profile of the blow-up solutions are discussed.


Keywords


MSC


References